MathSciNet Relay Station
MathSciNet bibliographic data
MR2460869 53C42
Sa Earp, Ricardo Parabolic and hyperbolic screw motion surfaces in $\Bbb H^2\times\Bbb R$. J. Aust. Math. Soc. 85 (2008), no. 1, 113–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement